[ { "catentry_id" : "99541", "Attributes" : { }, "offerPrice": "£5.29", "listPrice": "£4.23", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3411873.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3411873.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3411873.jpg" } ]

Beechams Max Strength All in One Capsules 16 Capsules

Beechams Max Strength All in One Capsules 16 Capsules

Buy 1 Get 2nd Half Price On Cough, Cold & Flu Until 19/11/2016
More products in this offer
[ { "catentry_id":"99541", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Capsules | Unit price : £0.33 per Capsules
[ { "catentry_id":"99541", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Non drowsy
For chesty cough, sore throat, blocked nose, aches & pains, headache and fever
All in one capsules

Paracetamol Phenylephrine Guaifenesin

What are they for?
Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Ingredients: Paracetamol 500mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Guaifenesin 100mg, Action: Expectorant, Relief of: Chesty, productive coughs.
Ingredients: Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.

Attachments (  (1-1 of 1)  )
User Manual



Please read the enclosed leaflet carefully before you take this medicine.

How to Take
For oral use.
Swallow the capsules whole with water. Do not chew. Adults, the elderly and children 12 years and over. 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 12 years.

Do Not Exceed The Stated Dose
If symptoms persist consult your doctor.


Keep out of the reach and sight of children.
Store below 25°C in a dry place.

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.